Discussions that mention norco

Pain Management board


Amanda,

I'm sorry you still aren't doing so well. I'm no med expert, that's for sure, but I think maybe you might have built a bit of a tolerance to oxycodone. Since this is the same med that you take for both LA and BT, you can build a tolerance to it more quickly than if you had 2 different drugs for LA and BT.

My doc prescribes oxycontin for my LA med and Norco for BT, just for this reason. I think the symptoms you are having are mild withdrawl. Do you think your doc would be willing to try a different med for BT? I really think that would do the trick.

I'm not 100% sure, because as I said, I'm no med expert, but the one thing I do know is that if you were to stop taking your BT completely, you'd feel a lot worse than you do right now. You would really have major withdrawl from that. And your pain would increase as well.

If I remember correctly, your GP and GYN were supposed to work on a plan for you, after your recent scare. Have they come up with anything yet? I've been wondering and worrying about you hon. I hope they are taking care of you the way they should be. I don't know if this was helpful, and I'm sure others will chime in with their opinions, so I know you'll get the answers you need. You are always in my thoughts and prayers. Please keep us posted, OK? Sending warm hugs, CMP/MM